C L A S S E S

Sunrise Yoga- Tuesdays 6:15-7:15am. Thursdays will resume March14th.  This class is a beautiful way to start the day and get your mind and body synced for whatever lies ahead. A mindful, meditative vinyasa flow class  suitable for all levels. *Must pre-register online 12 hours prior through Mindbody. 60 min.

Powerful HOT Vinyasa- Mondays 9:15-10:30am.  This class is a blend of Hatha, Ashtanga and Vinyasa Flow in a heated room (90 degrees) Geared towards building strength, balance,  and flexibility  through a well rounded practice that includes arm balances, backbends and inversions. Please bring a towel and water. Prior  yoga experience recommended, this class is challenging and you will sweat! 75 min.

Powerful Vinyasa Flow- Wednesdays 9:15-10:30am.  This class is a blend of Hatha, Vinyasa flow without the heated environment. You will build strength and endurance as well as balance and flexibility through the mind and body.  Although the room is not heated, you may still sweat! Please bring towel and water. This class is challenging, prior yoga experience recommended.  75 min.

Saturday & Sunday Morning Power Hour-  Saturdays and Sundays 8:30-9:30am.  This class is 60 minutes of fun, playful, upbeat vinyasa flow with high energy and great vibes to start the weekend! Prior yoga experience recommended. Teacher rotates, check Mindbody.

Mixed Level Vinyasa-  Wednesdays 5:30-6:45pm, Thursdays 11am-12:15pm & Sundays 3-4:15pm.  This class is blend of Hatha and Vinyasa style yoga with the option to modify the practice to meet your needs. All levels welcome. 75 min.

Barre Yoga Sculpt- Mondays 11-12:15pm & Tuesdays 5:30-6:45pm.   This class combines elements of ballet, pilates and yoga toning. Using light weights and body weight through small isometric movements,  you will build strength, elongate muscles and find a balanced class that winds down with deep yoga stretches and breathwork. Prior  yoga/fitness experience recommended. This class is challenging! 75 min.

Cardio Barre Sculpt- Fridays 9:15-10:30am.   This class moves much faster than Barre Yoga Sculpt. Using similar isometric movements yet only with our own body weight, we will keep  the heart rate up by repeating these movements for up to 3 minutes or the duration of a song.  Winding down with essential deep yoga stretching and breathwork. This class is challenging and you will sweat! Please bring a towel and water. Prior yoga/fitness experience recommended. 75.min.

Mat Pilates Fusion- Thursdays 9:15-10:30am.  This class is designed to strengthen, lengthen and stretch your body while focusing on utilizing your core to guide your through each exercise . Develop awareness of your deep intrinsic muscles that are used for stability and support. Build strong posture muscles to help us stand taller while sprinkling in deep yoga stretches towards the end of class to keep mobility in the body. This class uses light weights, props and body weight movements. While this class presents challenging movements, modifications can be offered. All levels welcome. 75 min.

Soundbath & Voice Alchemy- Sundays 2-3pm and alternating Mondays 7:30-8:15pm This class is a sound vibration meditation through quartz crystal bowls and the harmony of voice alchemy. Both the bowls and Dana's voice are rhythmically connected to one another creating a soothing sound vibration that penetrates the cells for complete relaxation. The recipient is welcomed to lie down on the floor with the support of blankets and bolsters for comfort. No yoga experience required, just take off your shoes, lie down and enjoy! 60min & 45 min.

Crystal Alchemy Soundbath-Alternating Mondays 7:30-8:30pm. This class is sound a vibration meditation. Tibetan and crystal alchemy bowls are played rhythmically to one another creating a soothing sound vibration that penetrates the cells for complete relaxation. The bin aural beats created in the brain have scientifically proven to effectively reduce stress, anxiety and other similar disorders. The recipient is welcomed to lie down on the floor with the support of blankets and bolsters for comfort. No yoga experience required, just take off your shoes, lie down and enjoy! 45 min.

Hot Yoga + Soundbath- Thursday 5:30-7:00pm. This original class was created by Tobi and Sabrina. Through their passions, they provide a unique and magical experience by combining yoga and soundbath in one class. Sabrina begins the class with a 60 min heated vinyasa flow (90 degrees) that allows for movement, blood flow, breath and perspiration to cleanse the body. Then as the class winds down, we are lead into a 25 minute Soundbath played by Tobi and her many crystal alchemy and Tibetan bowls. It is recommended to preregister for this class online to reserve your spot. Prior yoga experience recommended. Please bring water and towel. 90 min.

Gentle Yoga- Wedesday 11am-12:15pm and Sundays 10-11:15am   This class moves at a slower pace and allows for gentler options as may be needed by the practitioner. More seated postures are offered and may be held longer.  Props such as blocks and blankets are encouraged to guide you through your practice.  This class is great for beginners, anyone who may be recovering from an injury or if you just  need to take it a little bit slower. All levels welcome. 75 min.

Intro to Meditation, Hatha & Yin- Monday 5:30-7:00pm- Hatha is a general style of yoga where the focus is on the breath and the pose, or asana. This 90 min class will begin with an introduction to meditation followed by a relatively slow paced hatha practice great for beginners or students who prefer a style where they hold poses longer. There is an element of challenge to this class and we welcome all body shapes and levels to join. Modifications are always available. There is no vinyasa flow in this class encouraging the practitioner to seek the connection of mind and body through the breath while remaining still. Restorative Yin will be incorporated into the last 20 min of this class to get deeper into the muscles and connective tissues. This class is heated as to encourage sweat and to open the muscles. Please bring a towel and water! 90 min

Vinyasa Flow & Yin -  Friday 5:30-6:45pm  This class is part vinyasa flow (Yang energy) and part gentle restorative (Yin energy).  Vinyasa starts the class  to warm the body and link the breath to the movement, countered with the perfect balance of stillness in the restorative practice of Yin to finish the class. Seated postures are held for longer periods of time to get into the deep connective tissues and lengthen muscles. This class is kept warm to protect muscles during long deep stretches and to promote sweat in order to release toxins. Prior yoga experience is recommended. Please bring a towel and water. 75 min.

Hot Vinyasa Flow & Yin -Saturday 10-11:15am. This class is the same as Vinyasa Flow & Yin but heated to 90 degrees.

Candlelit Yin-Tuesdays 7:15-8:15pm. Yin is a restorative yoga practice that mostly focuses on seated postures held for longer periods of time(1 to 3 minutes) This allows for the stretch to not only get into the muscles but into the connective tissues as well. The class is heated to protect muscles during the long holds and to promote sweat in order to release toxins. A perfect class for beginners, anyone recovering from injury, chronic pain or a simply a wonderful balance to any challenging, physical practice. All levels welcome. 60 min. It is recommended to preregister your spot online for this class as space is limited.

Specialty Workshop- Usually held Saturday & Sunday afternoons.  These classes will be popping up on the schedule separately from our weekly schedule. The workshops will be incorporating anything that branches out from the world of wellness and embodiment.  Pricing, duration and physical agility levels will vary. Members will receive discounts based on the class set up. Please check Mindbody to stay updated and to reserve your spot!